Pregnancy difficulties after being on Depo-Vera for 3yrs.
2 Replies
sharron - January 11

I have been trying to fall pregnant since stopping the Depo-Vera in Nov 2004. Since then I started getting my periods regularly, but only for 2days per cycle. I just wanted to know is this normal & should I go & see my GP for tests. I''m 30yrs old & would please like some advice on what I should do. I have 2 kids already & my youngest is 5yrs old now.


Mrs. Atacador - January 14

Sharron...I too was on the Depo shot when I was 19 I took it one time and never had a period after for about 10 months. I started to gain alot of weight and have bad acne and then me and my now husband wanted to TTC so we went to see a doctor and they gave me provera to induce my period but I still wasnt having any luck so I went back after some test they found out I had PCOS. I have now been TTC for 2 yrs. I am 22yrs old and even though I am young I feel like I will never be a mother. In your case its good that you have a period but kind of strange its only for 2 days at a time. But it could be normal the best thing to do is see a doctor. Well I wish you the best of luck. God bless....Mrs. Atacador


charly - January 15

I think you should see a doc because your bialogical clock is ticking the older you get the higher risk you put your child at downs syndrome and there risks for you to . But i also went through the same thing I was off the depo shot for 4 years before I had gotten pregnant and even before then my periods werent regular one month I would be on for 2-3 days then went months without seeing it then after spotting then a period the next month I became pregnant. so good luck



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?